# SDR COMA0570103

- Difficulty date: September 16, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 7,869 hours, 6,084 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: WE388007703
- Part serial: P110C
- Condition: Faulty
- Location: Empennage
- Part time: 4,684 hours, 8,269 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4989 - RECEIVED A FORWARD LAVATORY SMOKE WARNING MESSAGE DURING TAKEOFF ROLL, FLIGHT RETURNED TO GATE.  REPLACED THE APU.
